Welcome to the Kidney Stones Forum. This is a place to ask your personal questions about kidney stones and receive personal answers from medical experts. You will also find other members who share your interest in the subject of kidney stones.
stress urinary incontinence ever since ureteral stent and ureteroscopy
I had a ureteral stent for 1.5 months in June of 2012. In August of 2012 I had a Ureteroscopy, both were in relation to kidney stones. Ever since the Ureteroscopy I have had pretty bad stress urinary incontinence. Is this a normal side effect of either procedure?? Is this a permanent side effect?? Is there anything non surgical I can do to help the incontinence? I've been doing Kegel exercises religiously since October with no results. It's been 6 months of urinary incontinence.
Neither a stent nor a ureteroscopy should cause stress incontinence. It has been at least six months so I would suggest seeing a urologist or gynecologist for further evaluation and consideration of a sling, which is a surgical procedure to correct stress incontinence.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.